| Model Number |
AAS00161-20 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the procedure, the screen showed a navigation catheter out of sensing volume error.
Additional Manufacturer Narrative
Concomitant product: ils-1800-kt procedure kit illumisite 180 (lot#: 528059); ils-1800-kt procedure kit illumisite 180 (lot#: 528059) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, the screen showed a navigation catheter out of sensing volume error.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case by opening a new kit.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b3, b5, g3, h6 (ime, imf) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.